Informa
Key Sessions

Clint Wheelock

Chair's Opening Remarks and Market Briefing

Informa Tech / Tractica

Legislation for Innovation - Exploring Innovation and The Role of Policy in Facilitating Cross-Sector Digital Transformation

Josh Sutton

AI to ROI: Leveraging Data to Maximise Your Returns

Agorai

Senior Representative

Developing A Smarter Built Environment and A True Digital Economy - System, Tech and Data Convergence

Hitachi

Celine Heissat Le Cotonnec

Panel Discussion: AI, IoT and Blockchain Convergence - Exploring The Potential for A Safer and Smarter Future

AXA

Steve Leonard

SG Innovate and Microsoft Talk Tech For Good - Collaborative Innovation Across Public and Private Sectors for The Betterment of Society

SGInnovate

Erik Selberg

Grab - Autonomous Vehicles Case Study - Final Title TBC

Grab

Anna Choi

Panel Discussion: AI and IoT as a Service - How to Optimise Operational and Economic Benefits Through the Implementation of “as a service” Solutions

Schindler

9月11日
Show Filter
08:40 - 09:00 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Chair's Opening Remarks and Market Briefing
  • Clint Wheelock - Chief Research Officer, Informa Tech / Tractica
08:40 - 13:20 280 mins
Info
Introduction to Artificial Intelligence Workshop - Microsoft Cognitive Services
Introduction to Artificial Intelligence - for Developers, Engineers, Data Scientists - Microsoft Cognitive Services
  • Introduction to Artificial Intelligence and Machine Learning (0.25 hours)
  • What is the Microsoft Cognitive Services (0.25 hours)
  • Building Various Types of Applications to integrate with components in the Cognitive Services (1.5 hours)
    • Vision API
      • Analysing images
      • Describing Images
      • Generating Thumbnails
      • Tagging Images
      • OCR
    • Face API
    • Detecting Face attributes
    • Detecting faces
  • Integrating Cognitive Services into your Python Application (1 hour)
  • Introduction to OpenCV (1 hour)
    • Detecting faces in images
    • Integrating with Webcam
    • Detecting faces using Webcam
    • Training to Recognizing Faces
    • Recognizing Faces

Delivered by Wei-Meng Lee, Technologist & Founder,
Developer Learning Solutions

Author of:

* Learning WatchKit Programming (Addison Wesley)

* Beginning Swift Programming (Wrox)

* Beginning Android 4 Application Development (Wrox)

* Beginning iOS 5 Application Development (Wrox)

* C# 2008 Programmer's Reference (Wrox)

$495 to attend

Refreshments and lunch included. 

30 minute break at 10:40am

09:00 - 09:20 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Legislation for Innovation - Exploring Innovation and The Role of Policy in Facilitating Cross-Sector Digital Transformation
09:20 - 09:40 20 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
AI to ROI: Leveraging Data to Maximise Your Returns
  • Josh Sutton - CEO, Agorai
  • Channelling new insights and new data generated as a bi-product of AI implementation into new products, services, and solutions for your business
  • Aggregating new data from different sources simply and easily
09:40 - 10:00 20 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Developing A Smarter Built Environment and A True Digital Economy - System, Tech and Data Convergence
  • Senior Representative - Hitachi TBC, Hitachi
  • Crowdsourcing sensor data and the public’s role in creating the future of the Smart Nation
  • Future of utilities, security and services integration - the opportunities this presents citizens, public bodies, and private institutions
  • Addressing concerns around data security, privacy, and surveillance
  • New hardware and physical infrastructure requirements required to provide scalable foundation for the advances in software capability
  • Opportunities for open innovation and open data platform economy
  • Adopting agile, collaborative mindsets within a public setting
10:00 - 10:30 30 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
Panel Discussion: AI, IoT and Blockchain Convergence - Exploring The Potential for A Safer and Smarter Future
  • Celine Heissat Le Cotonnec - Chief Data Officer, AXA
  • Ravinder Pal Singh - Chief Information and Innovation Officer, Air Vistara
  • Subha Dutta - Regional Head Logistics, Asia Pacific, Middle East and South Africa, Shell
  • What kind of cross-vertical and cross-horizontal applications of blockchain, AI and IoT
  • How to overcome interoperability challenges when seeking to tie these technologies together.
  • Can blockchain ensure that AI is considered a trustworthy and reliable technology?
  • Fusing the security and trust of the blockchain with the insight-generating capabilities of AI, and the data collection capabilities of the IoT.
10:30 - 11:10 40 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Morning Coffee, Networking and Exhibition Visit
11:10 - 11:30 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Future Ready Business: Assessing Asia Pacific’s Growth Potential Through AI
  • Richard Koh - Chief Technology Officer (Singapore), Microsoft
11:30 - 11:40 10 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
SG Innovate - Perspective on The Evolving Deep Tech and AI Market
  • Steve Leonard - CEO, SGInnovate
11:40 - 12:00 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
SG Innovate and Microsoft Talk Tech For Good - Collaborative Innovation Across Public and Private Sectors for The Betterment of Society
  • Steve Leonard - CEO, SGInnovate
  • Richard Koh - Chief Technology Officer (Singapore), Microsoft
12:00 - 12:20 20 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Grab - Autonomous Vehicles Case Study - Final Title TBC
  • Erik Selberg - Head of Engineering - Big Data, Grab
12:20 - 13:00 40 mins
AI Summit and IoT World - Shared Digital Transformation Headliners
Panel Discussion: AI and IoT as a Service - How to Optimise Operational and Economic Benefits Through the Implementation of “as a service” Solutions
  • Anna Choi - Head of Digitalization, Asia Pacific, Schindler
  • Sachin Gupta - Chief of IoT Capabilities, Rolls-Royce
  • Sachin Rathi - Vice President MindSphere IoT, Siemens
13:00 - 14:00 60 mins
Info
AI Summit and IoT World - Shared Digital Transformation Headliners
End of Shared AI Summit and IoT World Headliners

Networking Lunch and AI Summit Singapore Continues Across Two Tracks - AI Summit Mainstage and AI Summit Skills Stage 

14:00 - 14:10 10 mins
AI Summit Singapore Mainstage - Initiate. Innovate.
Chair's Mainstage Opening Remarks
  • Clint Wheelock - Chief Research Officer, Informa Tech / Tractica
14:00 - 14:10 10 mins
AI Summit Singapore Skills Stage - Implement. Optimise.
AI Skills Stage Chair's Opening Remarks
14:10 - 14:30 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
AI Implementation - From Evangelisation Through to Scalable Execution
  • Getting your house in order: ensuring you have the platform, the AI engine, and data infrastructure required to deploy an AI solution.
  • Defining problem, set of problems, and set of business processes that can be enhanced - and working backwards to define technology and skills requirements
  • Is it possible to adopt an agile approach with AI? How fast can you realistically deploy new technologies and still be able to the insights generate?
  • Infusing process mapping practices and technologies into the business during periods of technological overhaul. 
14:10 - 14:30 20 mins
AI Summit Singapore Skills Stage - Implement. Optimise.
Session Reserved for Data Robot
14:30 - 15:00 30 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Panel Discussion: Who Dares Wins - How to Better Analyse Risk and Reward Associated with AI Investment into The Business
  • Sanjna Parasrampuria - Head - Applied Innovation Asia, Refinitiv Labs
  • P. H. Vijaya Deepti - CEO, Tata iQ
  • Value of leveraging technology to identify sound investments in home regions and other geographies.
  • Building a global picture of the use cases being worked on most fruitfully and what you can learn from success stories within - and outside - your home industry.
  • How to identify a start-up who is the real deal, and one that is short of being a true innovator in the space.
  • How much unique data does this start-up have? How easily can they be integrated into other business’ platforms? Should this be a chief concern when looking to invest in a start up?
14:30 - 14:50 20 mins
Info
AI Summit Singapore Skills Stage - Implement. Optimise.
AWS - Natural Language Processing Demo Session
  • Julien Simon - Global AI & Machine Learning Evangelist, Amazon Web Services

Many natural language processing (NLP) tasks - such as sentiment analysis, named entity recognition or machine translation - require each word in the input text to be mapped to a vector of real numbers.

In this session, we’ll start with a quick introduction to word vectors, why they’re so important, and which are the most popular algorithms to compute them (Word2Vec, GloVe, BERT).

Then, we will run several demos showing you how to solve typical NLP problems by either computing embeddings or reusing pre-trained ones. For this purpose, we'll use Jupyter notebooks based on Apache MXNet, the Gluon NLP toolkit, and built-in NLP algorithms implemented in Amazon SageMaker (BlazingText, Object2Vec).

14:50 - 15:10 20 mins
Info
AI Summit Singapore Skills Stage - Implement. Optimise.
Wego Case Study - Delivering Automated Content Creation and Campaign Creation for Enhanced Digital Customer Experience - How Wego Built and AI Marketing Department
  • James Huang - Head of APAC and Global Marketing Technology Lead, Wego
  • How Wego built an ad engine that integrates with all ad networks and martech components via an API
  • Reducing friction and offering more intelligent touch points for your customer.
  • Driving content creation, campaign creation, segmentation and bidding.
15:00 - 15:20 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Scaling Success - How to Manage and Enhance Existing AI Projects, Whilst Evolving AI Capability Across The Enterprise
  • Celine Heissat Le Cotonnec - Chief Data Officer, AXA
  • Conducting rigorous analysis of horizontals and micro-verticals within the business that could benefit directly from either the insight, or technical capability derived from existing AI projects.
  • Analysing and assessing existing process maturity and maintaining constant oversight of the results derived from AI in the business.
  • Utilising the findings and successes of existing machine learning models and using them as a foundation for projects across different business units and/or geographies
  • How to identify when AI has gotten it wrong, and how to manage the fallibility of AI in the early stages of implementation. I.e. How can you identify - and then prevent - the scaling of a solution which isn’t creating value for your business.
15:10 - 15:30 20 mins
Info
AI Summit Singapore Skills Stage - Implement. Optimise.
Developing at The Edge: Building AI into Edge Applications

With an increasing demand for data to be processed, analysed and - in some cases - stored at the edge of an IoT network, it is becoming increasingly important to be able to develop on edge hardware (sensors, gateways) and ensure they have the intelligence and CPU capability to deliver what is needed of them.

Whether that be driving greater efficiency of mission-critical applications, reduce connectivity and bandwidth costs, or to provide insights that will enable further innovation across the business.

15:20 - 15:40 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
AI Augmented Colleagues - Aligning Man and Machine on a Cultural, Philosophical and Technical Level to Ensure AI Project Success
  • Abhinav Singhal - Chief Strategy and Innovation Officer - APAC, thyssenkrupp Asia Pacific
  • Identifying jobs roles in the business that can be supported by machines, or would be better left alone; supporting the transition from manual to AI-Assisted Workers.
  • Utilising a business process mapping approach to understand workers’ workflows and habits - and creating a central forum for change supported by the many, not the few.
  • Identifying where human creativity and ingenuity is crucial for your business’ future and putting this at the foreground of AI-based change initiatives.
  • How to best build ML and AI practitioners into your teams - how to build a harmonious relationship with business users
  • Curating an Appetite for changing work routine and learning new, more effective routines.
  • Being very clear about intentions and rewarding employees across the business for becoming advocates for change
15:30 - 16:30 60 mins
Info
AI Summit Singapore Skills Stage - Implement. Optimise.
Machine Learning Workhop Sessions - Improving the Accuracy and Enhancing Machine Learning Models - Strategies for Developing Data Scientists and AI Engineers

Workshop / long-form sessions hosted by (TBA) for engineers, developers, architects, and product managers with a technical background who would like to deepen programming and developer knowledge for use in data science, ML, and AI application build, design, and deployment. 

Example topics covered:

  • Building, training, deploying and tweaking machine learning models.
  • First stage ML deployment 
  • Continued productionalisation of ML models 
  • Sourcing varied and quality data.
  • Feature engineering and hyperparameter organisation.
  • Tuning of multiple algorithms.
  • Automating machine learning models - the tools, techniques, and tactical approach.  
  • Data collection and cleaning.
  • Testing and tweaking existing and new models.
  • Deploying and scaling at speed.
  • Hyperparameter optimisation.

Workshop continues through break and finishes at 16:30 - refreshments will be made available for participants. 

After workshop AI Summit Singapore closes with AI Mainstage Shared Sessions / The AI Summit Innovation Showcase. 

15:40 - 16:10 30 mins
AI Summit Singapore Mainstage - Initiate. Innovate.
Coffee and Networking Break
16:10 - 16:30 20 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
Aligning AI Business Strategy with Legacy Infrastructure Realities
  • Ravinder Pal Singh - Chief Information and Innovation Officer, Air Vistara
  • Reengineering IT architecture to allow for new data exchange between systems, platforms, and silos.
  • Identifying areas of the business where investment would be better spent on optimising existing infrastructure, instead of building new product.
  • Deploying only the most scalable AI solutions into your existing architecture.
  • Nurturing the architecture and engineering talent that understand your tech stack - and not underestimating the “non-AI” technicians ability to drive AI-related ROI.
16:30 - 17:30 60 mins
Info
AI Summit Singapore Mainstage - Initiate. Innovate.
AI Summit Innovation Showcase

The AI Summit Singapore Innovation Showcase is dedicated to bringing together the entire audience to demonstrate some of the most forward-thinking and impressive innovations in the APAC Region. The lion-share of these presentations will be from fresh, exciting start-ups who are driving forward AI innovation. 

These sessions will be comprised of 10-minute quick-fire presentations showcasing some of the region's most disruptive AI solutions, and their real-life business applications.

After each presentation, there will be an opportunity for our audience to meet with the speaker at their exhibition stand and/or the Networking Bar.

Companies confirmed so far: 

16:30 - Finarb Consulting 

16:30 - 17:30 60 mins
Info
AI Summit Singapore Skills Stage - Implement. Optimise.
AI Summit Innovation Showcase

The AI Summit Singapore Innovation Showcase is dedicated to bringing together the entire audience to demonstrate some of the most forward-thinking and impressive innovations in the APAC Region. The lion-share of these presentations will be from fresh, exciting start-ups who are driving forward AI innovation. 

These sessions will be comprised of 10-minute quick-fire presentations showcasing some of the region's most disruptive AI solutions, and their real-life business applications.

After each presentation, there will be an opportunity for our audience to meet with the speaker at their exhibition stand and/or the Networking Bar.

Companies confirmed so far: 

16:30 - Finarb Consulting 

17:30 - 17:35 5 mins
AI Summit Singapore Skills Stage - Implement. Optimise.
End of AI Summit Singapore Conference - Day 1
Showing of Streams
Showing of Streams

* 不測の事態により、事前の予告なしにプログラムが変更される場合があります。